Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Analytic continuation of diagonals and Hadamard compositions of multiple power series


Authors: R. H. Cameron and W. T. Martin
Journal: Trans. Amer. Math. Soc. 44 (1938), 1-7
MSC: Primary 30B40; Secondary 30B10
DOI: https://doi.org/10.1090/S0002-9947-1938-1501956-3
MathSciNet review: 1501956
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30B40, 30B10

Retrieve articles in all journals with MSC: 30B40, 30B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501956-3
Article copyright: © Copyright 1938 American Mathematical Society